# SDR DALA2023073106164

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2886527) AFT CARGO TRANSITION PANEL BETWEEN STA-747 & STA-847 S-25L HAS EVIDENCE OF CORROSION AROUND FASTENER HOLES. FABRICATED AND INSTALLED NEW TRANSITION PANEL IAW B-737-900 SRM 53-60-53-0I-2 AND SRM 51-40-02-OG.
